Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An answer to a conjecture on the countable products of $ k$-spaces

Author: Huai Peng Chen
Journal: Proc. Amer. Math. Soc. 123 (1995), 583-587
MSC: Primary 54D50; Secondary 54B10
MathSciNet review: 1273481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the author shows:

Theorem (CH). There is a $ {k_\omega }$-space X which is not locally compact but for which $ {X^\omega }$ has a k-system.

This answers a conjecture of Y. Tanaka

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50, 54B10

Retrieve articles in all journals with MSC: 54D50, 54B10

Additional Information

PII: S 0002-9939(1995)1273481-X
Keywords: k-space, k-system, locally compact, ordinal
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia